MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4009
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Insufficient Information (4580)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa patient id: (b)(6) + left knee.It was reported that approximately 119 months after a left total knee replacement procedure, the patient underwent a revision procedure with dr.(b)(6) md, at (b)(6) in (b)(6), to address clinical and radiographic signs of premature polyethylene wear.Revision surgery operative notes were provided.Preoperative and postoperative diagnoses indicated failed left total knee tibial polyethylene due to premature poly wear and poly recall.Operative findings indicated there was found to be a clean wound with clear synovial joint fluid.There were well-fixed femoral, tibial, and patellar components with no osteolysis.There was a visible amount and palpable amount of polyethylene wear within the weightbearing portions of the tibial polyethylene.There was encapsulated polyethylene debris within the synovium with a secondary thickened synovium and a complete synovectomy was performed.Attention was then turned to the tibial polyethylene insert, which was dislodged from the tibial component.A trial reduction with a 10mm insert was trialed.The knee was taken into full extension with excellent range of motion to 130 degrees with good patellar tracking.The trial component was then removed.The final tibial polyethylene insert was locked in the tibial tray.The knee was once again taken through a final range of motion.The patient was awakened and transferred to recovery in stable condition.There were no complications.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022 02-012-35-4009 - logic tibia ps mod insrt sz 4 9mm serial: (b)(6) 510k: k033883 udi: (b)(4) product code: jwh x-ray: no operative notes: yes concomitant devices: (b)(6) 02-010-01-0240 - logic femoral ps cem left sz 4; (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm; (b)(6) 204-70-00 - tibial stem ext.Screw.
 
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 02-010-01-0240 - logic femoral ps cem left sz 4; (b)(6) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(6) 200-02-35 - three peg patella 35mm; (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm; (b)(6) 204-70-00 - tibial stem ext.Screw.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation) the following sections were corrected: d4 (udi).H6 (health effect - clinical code, medical device problem code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and disassembly or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key19711474
Report Number1038671-2024-02341
Device Sequence Number15597315
Product Code JWH
UDI-Device Identifier10885862001887
UDI-Public10885862001887
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Catalogue Number02-012-35-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer04/02/2025
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale